Separation of smooth circular inclusions from elastic indent and viscoelastic plates subjected to uni-axial tension

Margetson, James and Morland, Leslie (1970) Separation of smooth circular inclusions from elastic indent and viscoelastic plates subjected to uni-axial tension. Journal of the Mechanics and Physics of Solids, 18 (4). pp. 295-309. ISSN 0022-5096

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:12
Last Modified: 15 Jun 2020 23:47
URI: https://ueaeprints.uea.ac.uk/id/eprint/52926
DOI: 10.1016/0022-5096(70)90009-8

Actions (login required)

View Item View Item